# SDR DALA2024090608787

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 58,881 hours, 30,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 LH WING INB FLAP TRACK 2 BEARING AT RIB 9 LEVEL INB & OUTB PLATES CORROSION. CORRECTIVE ACTION: REPAIRED PER 616560-14. (0541285)
